Lemsip Max Cold & Flu Capsules - 16 Capsules

Regular price
£3.80
Regular price
£3.99
Sale price
£3.80
Description

Lemsip Max Cold & Flu Capsules-16 Capsules

Lemsip Max Cold & Flu Capsules contain 3 active ingredients to help fight off headaches, fever, body aches, sore throats and a blocked nose.
These capsules are a high strength, non-drowsy capsule that are designed to provide relief from cold and flu symptoms such as blocked nose, headache, fever and sore throats.

Category: Cough, Colds and Sore Throat
Manufacturer: RB UK

Dosage:
Adults and children over 12 years: Two capsules to be taken every four hours when needed. No more than eight capsules in 24 hours.

Contains:
Each capsule contains Paracetamol 500mg, Caffeine 25mg and Phenylephrine hydrochloride 6.1mg.

RECENTLY VIEWED PRODUCTS

CUSTOMER REVIEWS